# SDR IPXA2024030700671

- Difficulty date: February 28, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246 Lbl 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE STA 246, LBL 49.  FABRICATE P/N(141T5146-16) PER BOEING DWG NO.:141T5146 SH 15 REV."B";PL REV."F";PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV 6B REQUIREMENT  INSTALLED FABRICATED PARTS I.A.W SRM 51-40-02-0G REV.88 AND BOEING DWG NO 141T5600 SH 2 REV.E.
